# SDR Q2S2008F00001

- Difficulty date: June 21, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- Aircraft time: 70,034 hours, 12,511 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 72,408 hours, 12,558 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHILE THROTTLING ENGINE TO TAKEOFF POWER, ENGINE NR 1 HAD MULTIPLE COMPRESSOR STALLS.  TAKEOFF POWER WAS 1.53, COMPRESSOR STALLS STARTED WHEN POWER WAS APPROACHING 1.35. AIRCRAFT RETURNED TO BLOCKS.  (K)
